Journal of Symbolic Logic

Review: Peter H. Starke, Abstrakte Automaten

Arto Salomaa

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 2 (1972), 413-414.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738261

JSTOR
links.jstor.org

Citation

Salomaa, Arto. Review: Peter H. Starke, Abstrakte Automaten. J. Symbolic Logic 37 (1972), no. 2, 413--414. https://projecteuclid.org/euclid.jsl/1183738261


Export citation